# SDR 98UAL900610

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Buffet
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER IN AFT GALLEY SMOKING. *S/D* THE COFFEEMAKER WAS CHECKED FOR PROPER OPERATION.  NO SMOKE WAS PRESENT WITH POWER TO THE GALLEY OFF.  THE BUFFET WAS REPLACED AT THE TERMINATION OF THE FLIGHT.
